;

Panadrex Max 48 Tabs

These tablets are used to relieve pain including backache, menstrual pain, and toothache, and reduce fever

SKU: 1208151

Delivery date: Within an hour
0.990 KD
pcs.

Panadrex Max 48 Tabs

Panadrex Max is a commonly used medication to alleviate mild to moderate pain and reduce fever.
It contains paracetamol that help to relieves headache, period, toothache, joints pain.
Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2.
COX-1 and COX- are involved in prostaglandin (PG) synthesis that cause pain and inflammation.

Active ingredients:
Paracetamol, Caffeine.

Indications:
Panadrex Max tablets used for:
• Headache.
• Migraine.
• Rheumatic pain.
• Muscular Aches and Pains.
• Period Pain.
• Toothaches.
• Osteoarthritis.
• Sore Throat and symptoms of colds and influenza.

How to use:
• Adults and children aged 16 years and over:
- Take two (2) tablets every 4 hours as needed.
- Do not take more than 8 tablets in 24 hours.

• Children aged 12- 15 years:
- Take 1 tablet every 4 hours as needed.
- Do not take more than 4 tablets in 24 hours.

Points of interest:
• Should not be taken with other products containing paracetamol at the same time.
• Do not take more than 8 tablets of Panadrex max in 24 hours.
• Panadrex max contains Caffeine. Avoid taking this medication at bedtime because it disrupts sleep and keep you alert.

Side effects of Panadrex max:
• Headache.
• Palpitation.
• Insomnia, restlessness, anxiety and irritability.
• Gastrointestinal disturbances.
Cautions:
Consult your doctor if you have:
• Liver and kidney impairment.
• Hypertension and Cardiovascular Disease.

Interactions of Panadrex max:
• beta- blockers and other antihypertensive drugs.
• Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding.

Made in: Kuwait.

Quantity: 48 Tabs.

Store at room temperature.
back to top
Filters